MAUDE Adverse Event Report: UNKNOWN ASPIREX; THROMBECTOMY & ATHERECTOMY

UNKNOWN ASPIREX; THROMBECTOMY & ATHERECTOMY
Model Number 80203
Medical Device Problem Codes Break (1069); Mechanical Jam (2983)
Health Effect - Clinical Codes Hematoma (1884); Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The medical device manufacturer and manufacturing location for the straub product was selected as unknown due to system limitations.The correct medical device manufacturer and manufacturing location are straub medical us.As the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that during a recanalization procedure, the guidewire allegedly stuck on the catheter.It was further reported that there was allegedly shards of the device in the saline.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: additional information was received and the file was reassessed for reportability and determined to be reportable as serious injury.H10: the medical device manufacturer (d3) and manufacturing location (g1) for the straub product was selected as unknown due to system limitations.The correct medical device manufacturer and manufacturing location are straub medical us.H10: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the physical sample was returned for evaluation.A catheter was physically investigated.The catheter was blocked due to unknown reason.Full aspiration could be achieved after flushing.Residuals of tissue were seen on the guidewire.No malfunction of the catheter detected.The leakage reported by the user can not be confirmed.No leakage was detected between the catheter handle and shaft or at any other part of the catheter.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 04/2025).H11: b5, d4 (medical device lot), h1, h6 (patient, method, result, conclusion).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a recanalization procedure, the guidewire allegedly stuck on the catheter.It was further reported that there was allegedly shards of the device in the saline.Reportedly, the distal posterior tibial vessel was damaged and a sheath was used to cover and stop the bleeding.Additional medication was provided for pain, vein damage and hematoma.The procedure was completed using another device.The current status of the patient was unknown.

Brand Name
ASPIREX
Common Device Name
THROMBECTOMY & ATHERECTOMY
Manufacturer (Section D)
UNKNOWN
BR 
Manufacturer (Section G)
UNKNOWN
BR  
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key15526657
Report Number3008439199-2022-00145
Device Sequence Number2506737
Product Code DQX
UDI-Device Identifier07640142810438
UDI-Public(01)07640142810438
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K220270
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80203
Device Catalogue Number80203
Device Lot Number220649
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2022
Supplement Date Received by Manufacturer10/25/2022
Initial Report FDA Received Date10/03/2022
Supplement Report FDA Received Date11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite